Alert archive / Mississippi / River Flood Warnings in 2015
River Flood Warning 2, NWS Jackson, MS
NWS Jackson, MS issued this river flood warning at Jan 2, 2015, 10:18 AM CST for Noxubee County, Mississippi. It took effect at Jan 4, 2015, 3:16 AM CST. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- Jan 2, 2015, 10:18 AM CST (16:18 UTC)
- In effect from
- Jan 4, 2015, 3:16 AM CST
- Expired
- Jan 5, 2015, 2:18 PM CST
- In force
- 35 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Noxubee County, MS
The radar
The Columbus AFB radar (KGWX), 94 km from the middle of the area, began a volume at 16:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Noxubee River at Macon (MCNM6). The gauge peaked at 26.34 ft at Jan 4, 2015, 5:00 PM CST.
- Action stage
- 27 ft
- Minor stage
- 28 ft
- Moderate stage
- 35 ft
- Major stage
- 37 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02448000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
912
WGUS44 KJAN 021618
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1018 AM CST FRI JAN 2 2015
...THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVERS IN MISSISSIPPI...
BIG BLACK RIVER NEAR BENTONIA AFFECTING MADISON AND YAZOO COUNTIES
NOXUBEE RIVER AT MACON AFFECTING NOXUBEE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAY! THE
WATER MAY BE DEEPER THAN IT APPEARS. REMEMBER...TURN AROUND, DON'T
DROWN!
FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH IS
FORECAST TO OCCUR. ROUTINE 12 HOURS OF FORECAST RAINFALL IS USED IN FORECAST.
ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC089-163-032218-
/O.NEW.KJAN.FL.W.0001.150104T0000Z-150104T2100Z/
/BTAM6.1.ER.150104T0000Z.150104T0000Z.150104T0600Z.NO/
1018 AM CST FRI JAN 2 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR
THE BIG BLACK RIVER NEAR BENTONIA
* FROM SATURDAY EVENING TO SUNDAY AFTERNOON.
* AT 9:00 AM FRIDAY THE STAGE WAS 20.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 22.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TOMORROW EVENING.
* IMPACT...AT 22.0 FEET...LOW LYING WOODLAND AREAS ALONG THE RIVER
BEGINS TO FLOOD.
* IMPACT...AT 21.0 FEET...MINOR LOW LAND FLOODING OCCURS ALONG THE
RIVER.
&&
FLOOD OBSERVED FORECAST 7 AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST TIME DATE
LOWER BIG BLACK RIVER
BENTONIA 22 20.1 FRI 09 AM 21.8 21.9 21.4 22.0 06 PM 01/03
&&
LAT...LON 3256 9064 3281 9012 3291 9006 3285 8987
3272 8996 3245 9052
$$
MSC103-032217-
/O.NEW.KJAN.FL.W.0002.150104T1148Z-150105T2018Z/
/MCNM6.1.ER.150104T1148Z.150105T0000Z.150105T1418Z.NO/
1018 AM CST FRI JAN 2 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* FLOOD WARNING FOR
THE NOXUBEE RIVER AT MACON
* FROM LATE SATURDAY NIGHT TO MONDAY AFTERNOON.
* AT 10:00 AM FRIDAY THE STAGE WAS 14.4 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY SUNDAY MORNING
AND WILL CONTINUE TO RISE TO NEAR 28.1 FEET BY SUNDAY EVENING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY MORNING.
* IMPACT...AT 28.0 FEET...FARM LAND NEAR THE RIVER BEGINS TO FLOOD.
* IMPACT...AT 26.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED.
&&
FLOOD OBSERVED FORECAST 7 AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST TIME DATE
NOXUBEE RIVER
MACON 26 14.4 FRI 10 AM 19.0 26.1 26.5 28.1 06 PM 01/04
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$5 follow-up statements
416
WGUS84 KJAN 030122
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
722 PM CST FRI JAN 2 2015
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSISSIPPI...
NOXUBEE RIVER AT MACON AFFECTING NOXUBEE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAY! THE
WATER MAY BE DEEPER THAN IT APPEARS. REMEMBER...TURN AROUND, DON'T
DROWN!
FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH IS
FORECAST TO OCCUR. ROUTINE 12 HOURS OF FORECAST RAINFALL IS USED FOR
MOST SITES. ROUTINE 48 HOURS OF FORECAST RAINFALL IS USED ON TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGBEE RIVER.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC103-040722-
/O.EXT.KJAN.FL.W.0002.150104T0705Z-150106T0900Z/
/MCNM6.1.ER.150104T0705Z.150105T0000Z.150106T0300Z.NO/
722 PM CST FRI JAN 2 2015
...FLOOD WARNING EXTENDED UNTIL LATE MONDAY NIGHT...
THE FLOOD WARNING CONTINUES FOR
THE NOXUBEE RIVER AT MACON
* FROM LATE SATURDAY NIGHT TO LATE MONDAY NIGHT.
* AT 7:00 PM FRIDAY THE STAGE WAS 20.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY SUNDAY
MORNING AND WILL CONTINUE TO RISE TO NEAR 29.0 FEET BY SUNDAY
EVENING.
* IMPACT...AT 28.0 FEET...FARM LAND NEAR THE RIVER BEGINS TO FLOOD.
* IMPACT...AT 26.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED.
&&
FLOOD OBSERVED FORECAST 7 AM CREST
LOCATION STG STG DAY TIME SAT SUN MON CREST TIME DATE
NOXUBEE RIVER
MACON 26 20.8 FRI 07 PM 21.9 27.8 28.0 29.0 06 PM 01/04
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$802
WGUS84 KJAN 040319
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
919 PM CST SAT JAN 3 2015
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
NOXUBEE RIVER AT MACON AFFECTING NOXUBEE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAY! THE
WATER MAY BE DEEPER THAN IT APPEARS. REMEMBER...TURN AROUND, DON'T
DROWN!
FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH IS
FORECAST TO OCCUR. THE FOLLOWING FORECASTS HAVE 12 HOURS OF ADDITIONAL
RAINFALL.
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC103-050919-
/O.EXT.KJAN.FL.W.0002.150104T0916Z-150106T1200Z/
/MCNM6.1.ER.150104T0916Z.150105T0000Z.150106T0600Z.NO/
919 PM CST SAT JAN 3 2015
...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...
THE FLOOD WARNING CONTINUES FOR
THE NOXUBEE RIVER AT MACON
* FROM LATE TONIGHT TO TUESDAY MORNING.
* AT 9:00 PM SATURDAY THE STAGE WAS 22.3 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY EARLY TOMORROW
AND WILL CONTINUE TO RISE TO NEAR 29.2 FEET BY TOMORROW EVENING.
* IMPACT...AT 28.0 FEET...FARM LAND NEAR THE RIVER BEGINS TO FLOOD.
* IMPACT...AT 26.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED.
&&
FLOOD OBSERVED FORECAST 7 AM CREST
LOCATION STG STG DAY TIME SUN MON TUE CREST TIME DATE
NOXUBEE RIVER
MACON 26 22.3 SAT 09 PM 27.5 28.2 24.3 29.2 06 PM 01/04
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$047
WGUS84 KJAN 041527
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
927 AM CST SUN JAN 4 2015
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
NOXUBEE RIVER AT MACON AFFECTING NOXUBEE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAY! THE
WATER MAY BE DEEPER THAN IT APPEARS. REMEMBER...TURN AROUND, DON'T
DROWN!
FORECASTS ARE BASED ON RAINFALL THAT HAS OCCURRED AND THAT WHICH IS
FORECAST TO OCCUR. ROUTINE 48 HOURS OF FORECAST RAINFALL IS USED ON TIBBEE
CREEK...LUXAPALLILA CREEK...NOXUBEE RIVER...AND THE TOMBIGBEE RIVER.
ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC103-052125-
/O.EXT.KJAN.FL.W.0002.000000T0000Z-150105T2125Z/
/MCNM6.1.ER.150104T1534Z.150105T0000Z.150105T1525Z.NO/
927 AM CST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE NOXUBEE RIVER AT MACON
* UNTIL MONDAY AFTERNOON.
* AT 9:00 AM SUNDAY THE STAGE WAS 25.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE THIS
MORNING AND WILL CONTINUE TO RISE TO NEAR 27.6 FEET BY THIS
EVENING.
* IMPACT...AT 28.0 FEET...FARM LAND NEAR THE RIVER BEGINS TO FLOOD.
* IMPACT...AT 26.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED.
&&
FLOOD OBSERVED FORECAST 7 AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST TIME DATE
NOXUBEE RIVER
MACON 26 25.7 SUN 09 AM 26.4 23.1 14.8 27.6 06 PM 01/04
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$848
WGUS84 KJAN 050232
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
832 PM CST SUN JAN 4 2015
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSISSIPPI...
NOXUBEE RIVER AT MACON AFFECTING NOXUBEE COUNTY
LUXAPALLILA CREEK NEAR COLUMBUS AFFECTING LOWNDES COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAY! THE
WATER MAY BE DEEPER THAN IT APPEARS. REMEMBER...TURN AROUND, DON'T
DROWN!
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED BETWEEN 8 AND 10 AM.
&&
MSC103-051800-
/O.EXT.KJAN.FL.W.0002.000000T0000Z-150105T1800Z/
/MCNM6.1.ER.150104T1715Z.150105T0600Z.150105T1200Z.NO/
832 PM CST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE NOXUBEE RIVER AT MACON
* UNTIL MONDAY AFTERNOON.
* AT 8:00 PM SUNDAY THE STAGE WAS 26.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.4 FEETJUST
AFTER MIDNIGHT TONIGHT.
* IMPACT...AT 26.3 FEET...LOW LAND NEAR THE RIVER IS FLOODED.
&&
FLOOD OBSERVED FORECAST 7 AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST TIME DATE
NOXUBEE RIVER
MACON 26 26.3 SUN 08 PM 26.0 22.1 19.9 26.4 12 AM 01/05
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$
MSC087-060832-
/O.EXT.KJAN.FL.W.0010.150106T1708Z-150107T0112Z/
/CLUM6.1.ER.150106T1708Z.150106T1800Z.150106T1912Z.NO/
832 PM CST SUN JAN 4 2015
THE FLOOD WARNING CONTINUES FOR
THE LUXAPALLILA CREEK NEAR COLUMBUS
* FROM TUESDAY MORNING TO TUESDAY EVENING.
* AT 8:00 PM SUNDAY THE STAGE WAS 11.0 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE TUESDAY
MORNING AND WILL CONTINUE TO RISE TO NEAR 15.1 FEET BY EARLY
TUESDAY AFTERNOON.
* IMPACT...AT 15.0 FEET...OVERBANK FLOODING IS OCCURRING IN THE STEENS
AREA.
* IMPACT...AT 14.0 FEET...OVERBANK FLOODING BEGINS IN LOW LYING AREAS
NORTH OF COLUMBUS.
&&
FLOOD OBSERVED FORECAST 7 AM CREST
LOCATION STG STG DAY TIME MON TUE WED CREST TIME DATE
LUXAPALLILA CREEK
COLUMBUS 15 11.0 SUN 08 PM 11.5 14.4 13.0 15.1 12 PM 01/06
&&
LAT...LON 3349 8843 3356 8840 3364 8826 3350 8828
3350 8836 3345 8842
$$611
WGUS84 KJAN 051706
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1106 AM CST MON JAN 5 2015
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS
IN MISSISSIPPI...
NOXUBEE RIVER AT MACON AFFECTING NOXUBEE COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE OR WALK THROUGH AREAS WHERE WATER COVERS ROADWAY! THE
WATER MAY BE DEEPER THAN IT APPEARS. REMEMBER...TURN AROUND, DON'T
DROWN!
ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://AHPS.SRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=JAN
THE NEXT REGULARLY SCHEDULED UPDATE IS EXPECTED TONIGHT BETWEEN 8 AND
10 PM.
&&
MSC103-051736-
/O.CAN.KJAN.FL.W.0002.000000T0000Z-150105T1800Z/
/MCNM6.1.ER.150104T1715Z.150105T0000Z.150105T0937Z.NO/
1106 AM CST MON JAN 5 2015
THE FLOOD WARNING IS CANCELLED FOR
THE NOXUBEE RIVER AT MACON.
* AT 10:00 AM MONDAY THE STAGE WAS 25.6 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 3:37 AM MONDAY.
* FLOOD STAGE IS 26.0 FEET.
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO
22.2 FEET BY TOMORROW MORNING.
* IMPACT...AT 26.0 FEET...LOW LAND NEAR THE RIVER IS FLOODED.
&&
FLOOD OBSERVED FORECAST 7 AM CREST
LOCATION STG STG DAY TIME TUE WED THU CREST TIME DATE
NOXUBEE RIVER
MACON 26 25.6 MON 10 AM 22.2 20.6 18.6 CRESTED
&&
LAT...LON 3300 8852 3307 8862 3314 8875 3320 8867
3313 8855 3304 8845
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Jan 2, 10:18 AM CST, 0 minutes earlier.
Area forecast discussion, Jan 2, 10:18 AM CST, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1018 AM CST FRI JAN 2 2015 ...WET PATTERN TO CONTINUE THROUGH FIRST HALF OF WEEKEND...WITH INCREASING RISK FOR ACTIVE THUNDERSTORMS ON SATURDAY... .UPDATE...MAIN ADJUSTMENTS ARE TO LOWER POPS AND INCLUDE DRIZZLE TODAY. ALSO ADJUSTED TEMPS BASED ON LATEST HRRR. && .SHORT TERM... RAIN IS GRADUALLY TAPIERING OFF FROM THE WEST ACROSS NORTHERN HALF OF AREA AFTER A WIDESPREAD MODERATE TO HEAVY RAIN EVENT LAST 24 HOURS...WITH MOST LOCATIONS IN NORTHERN HALF OF AREA PICKING UP 1 TO 3 INCHES OF RAIN. STEADIEST RAIN IS CURRENTLY WORKING EAST ACROSS HWY 82 CORRIDOR EAST OF I-55. REST OF AREA IS SEEING LOTS OF LOW CLOUDS/DRIZZLE WITH SOME PATCHY -RA AND SHRA. LATEST HRRR RUNS IMPLY THAT ONCE MAIN BATCH OF RAIN PUSHES EAST THIS DZ/SHRA REGIME WILL DOMINATE REST OF TODAY...AND HAVE ADJUSTED POPS AND WX ACCORDINGLY. COULD BE SOME UPTICK IN CONVECTIVE COVERAGE AND MAYBE A FEW TSRA LATE TODAY AS LOW LEVEL FLOW BACKS AROUND A BIT AGAIN AND ISENTROPIC ASCENT INCREASES. TEMPERATURES WILL NOT MOVE MUCH OVER MOST OF THE AREA TODAY AS STAGNANT COOL HIGH PRESSURE REMAINS OVERHEAD...GRADUALLY WEAKENING. EXCEPTION SHOULD BE DOWN IN THE HWY 98 CORRIDOR. LATEST VISIBLE IMAGERY SHOWS THAT SOME PEEKS OF SUN SHOULD OCCUR DOWN THERE...AND WARM FRONTAL BOUNDARY WILL BE SHIFTING SLOWLY NW USHERING IN WARMER AIR. HRRR ACTUALLY PUSHES TEMPS INTO THE 70S IN THE HATTIESBURG/ PURVIS AREAS THIS AFTERNOON. WHILE I DID NOT TAKE THE GRIDS THAT WARM...DID USE THE HRRR AS A STARTING POINT TO ADJUST TEMPS UP SEVERAL DEGS IN THE SE AND TRY TO BEST DEPICT STRONG THERMAL GRADIENT ACROSS AREA. WITH REGARD TO SATURDAY SYSTEM...MODELS CONTINUE IN GENERAL AGREEMENT THAT WE WILL BE ON THE SOUTHERN PERIPHERY OF EJECTING SW CONUS UPPER SYSTEM. STILL APPEARS AS THOUGH INSTABILITY AND SHEAR WILL INCREASE DRAMATICALLY STARTING LATE TONIGHT INTO SAT MORNING TO SUPPORT A RISK OF SEVERE STORMS...ALONG WITH HEAVY RAINFALL. WILL BE COORDINATING WITH SPC AND ADJUSTING HAZARD GRAPHICS/HWO THIS AFTERNOON...AS WELL AS EVALUATING HYDRO SITUATION FOR ANY POTENTIAL FLOOD WATCHES. MORE DETAILS IN THE AFTERNOON DISCUSSION. && .AVIATION... PER LASTEST OBS/SATELLITE TRENDS AND SREF/HRRR GUIDANCE...INCREASING WARM AND MOIST AIR WILL BRING WIDESPREAD LOW STRATUS AND AREAS OF FOG/DRIZZLE WITH IFR AND OCCASIONALLY LIFR RESTRICTIONS THROUGH TONIGHT. THERE HAS BEEN SOME CIG BREAK-UP NEAR HBG...BUT EXPECT LOWER CIGS TO RETURN BY LATE AFTN. AREAS OF SHRA/TSRA CAN BE EXPECTED...BUT THE BULK OF TSRA ACTIVITY SHOULD HOLD OFF UNTIL SATURDAY. AWAY FROM TSRA...LOOK FOR PREVAILING CIGS TO LIFT SATURDAY MORNING TO MVFR CATEGORY AS STRONGER MIXING OCCURS AHEAD OF AN APPROACHING COLD FRONT. /EC/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 55 55 70 47 / 66 56 95 71 MERIDIAN 52 53 70 51 / 68 67 83 90 VICKSBURG 54 55 69 44 / 57 69 100 40 HATTIESBURG 68 61 72 55 / 54 54 72 90 NATCHEZ 58 61 70 46 / 54 68 99 43 GREENVILLE 49 48 64 41 / 65 74 100 27 GREENWOOD 50 49 67 44 / 100 69 100 54 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && AEG/EC
Hazardous weather outlook, Jan 2, 5:17 AM CST, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 517 AM CST FRI JAN 2 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 031130- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 517 AM CST FRI JAN 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A LIMITED THREAT FOR FLOODING AND A LIMITED TO ELEVATED THREAT FOR SEVERE WEATHER SATURDAY. A DEVELOPING LOW PRESSURE SYSTEM WILL COMBINE WITH INCREASING MOISTURE AND INSTABILITY TO BRING WIDESPREAD RAIN AND THUNDERSTORMS AS WE GO INTO SATURDAY. THE THREAT FOR SEVERE WEATHER INCLUDING DAMAGING WINDS...HAIL...AND A FEW TORNADOES HAS INCREASED FOR SATURDAY. THE GREATER RISK FOR SEVERE WEATHER SEEMS TO BE SETTING UP GENERALLY ALONG THE NATCHEZ TRACE CORRIDOR...BUT THIS AREA COULD CHANGE AS WE GET CLOSER IN TIME. IN ADDITION...HEAVY RAINFALL AND THE THREAT FOR FLOODING MAY INCREASE FOR SATURDAY. ALL INTERESTS IN THE ARKLAMISS SHOULD KEEP UP TO DATE ON THE LATEST INFORMATION CONCERNING THIS POTENTIAL HEAVY RAIN AND SEVERE WEATHER EVENT. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SATURDAY. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION SATURDAY. 21 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 2, 10:18 AM CST | River Flood Warning | JAN | Madison, Yazoo | 8 days |
| Jan 2, 3:01 PM CST | Flash Flood Watch | JAN | Adams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more | 33 hr |
Nearby
River Flood Warnings in Mississippi, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.